RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 2, Pages 273–276 (Mi dan40972)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On closed classes of $k$-valued logic, all superclasses of which have only trivial congruences

V. V. Gorlov

V. I. Lenin Belorusskii State University, Minsk

Full text: PDF file (549 kB)

Bibliographic databases:
UDC: 519.95
Presented: А. Н. Тихонов
Received: 14.01.1977

Citation: V. V. Gorlov, “On closed classes of $k$-valued logic, all superclasses of which have only trivial congruences”, Dokl. Akad. Nauk SSSR, 234:2 (1977), 273–276

Citation in format AMSBIB
\Bibitem{Gor77}
\by V.~V.~Gorlov
\paper On closed classes of $k$-valued logic, all superclasses of which have only trivial congruences
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 2
\pages 273--276
\mathnet{http://mi.mathnet.ru/dan40972}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0450024}
\zmath{https://zbmath.org/?q=an:0408.03017}


Linking options:
  • http://mi.mathnet.ru/eng/dan40972
  • http://mi.mathnet.ru/eng/dan/v234/i2/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Gorlov, “A sufficient condition for closed classes of $k$-valued logic to have only trivial congruences”, Math. USSR-Sb., 38:4 (1981), 507–532  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:26
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020